# SDR UALA2011092605176

- Difficulty date: September 25, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 85,658 hours, 10,307 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE LOWER WALL ACROSS DOOR 4 RIGHT.  REPLACED FEEDER, CHECKED OKAY.
